# SDR DALA2016111908944

- Difficulty date: November 18, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 41,753 hours, 28,843 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Channel
- Condition: Cracked
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 222MF HAT CHANNEL IS CRACKED AT AFT END. REPAIRED AFT END OF HAT CHANNEL ON FLOOR PANEL 222MF IAW SRM 53-20-50 REPAIR 5. REPAIR DOUBLER FABBED FROM 6061-0=.032 HEAT TREATED TO 6061-T6. APPLIED ALODINE AND PRIMER TO DOUBLER IAW SRM 51-22-01 PAGES 2 AND 3.
